Follow
Matheus Correia dos Santos
Matheus Correia dos Santos
Assistant Professor, Federal University of Rio Grande do Sul - UFRGS
Verified email at ufrgs.br
Title
Cited by
Cited by
Year
Exponential convergence towards stationary states for the 1D porous medium equation with fractional pressure
JA Carrillo, Y Huang, MC Santos, JL Vázquez
Journal of Differential Equations 258 (3), 736-763, 2015
332015
Final size and partial distance estimate for a two-group SEIRD model
AM Melo, MC Santos
Journal of Mathematical Biology 86 (4), 56, 2023
32023
Displacement convexity for the entropy in semi-discrete non-linear Fokker–Planck equations
JA Carrillo, A Juengel, MC Santos
European Journal of Applied Mathematics 30 (6), 1103-1122, 2019
22019
Existence and symmetry for elliptic equations in ℝ n with arbitrary growth in the gradient
LCF Ferreira, M Montenegro, MC Santos
Journal d'Analyse Mathématique 130 (1), 1-18, 2016
22016
Minimizing movement for a fractional porous medium equation in a periodic setting
LCF Ferreira, MC Santos, JC Valencia-Guevara
Bulletin des Sciences Mathématiques 153, 86-117, 2019
12019
Partial distance estimate in a two-group SEIRD model
MC Santos, AMVDL Melo
Congresso Nacional de Matemática Aplicada e Computacional (42.: 2023: Bonito …, 2023
2023
Final size and partial distance estimate for the SEIRD model
M AMVDL, MC Santos
2021
Final size and partial distance estimate for the SEIRD model
AM Melo, MC Santos
arXiv preprint arXiv:2106.14664, 2021
2021
Equações diferenciais: métodos de resolução para EDOs: parte I
MC Santos
2021
Displacement convexity for the entropy in semidiscrete nonlinear Fokker-Planck-equations
JA Carillo, A Jüngel, MC Santos
European Journal of Applied Mathematics 30, 3792-3820, 2019
2019
Elliptic equations with nonlinear gradient terms and fractional diffusion equations= Equações elípticas com termos gradientes não lineares e equações de difusão fracionárias
MC dos Santos
[sn], 2015
2015
Problemas de Stokes em regiões irregulares com cilindros
MC Santos
2011
GRADIENT FLOW APPROACH TO THE FRACTIONAL POROUS MEDIUM EQUATION IN A PERIODIC SETTING
MC SANTOS, LCF FERREIRA, JC VALENCIA-GUEVARA
Anais do XIII ENAMA, 67, 0
The system can't perform the operation now. Try again later.
Articles 1–13